Sh:620

Bib entry
@article{Sh:620,
 author = {Shelah, Saharon},
 title = {{Special subsets of $^{\mathrm{cf}(\mu)}\mu$, Boolean algebras and Maharam measure algebras}},
 journal = {Topology Appl.},
 fjournal = {Topology and its Applications},
 volume = {99},
 number = {2-3},
 year = {1999},
 pages = {135--235},
 issn = {0166-8641},
 doi = {10.1016/S0166-8641(99)00138-8},
 mrclass = {03E05 (03E04 03E35 03E75 06E05 28A60)},
 mrnumber = {1728851},
 mrreviewer = {Klaas Pieter Hart},
 doi = {10.1016/S0166-8641(99)00138-8},
 note = {\href{https://arxiv.org/abs/math/9804156}{arXiv: math/9804156}},
 arxiv_number = {math/9804156},
 conference = {8th Prague Topological Symposium on General Topology and its Relations to Modern Analysis and Algebra, Part II (1996)}
}